Hoarseness or changing voice is found among people who take Warfarin Sodium, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Furosemide, and have Hypertension . We study 48,161 people who have side effects while taking Warfarin sodium from FDA and social media. Among them, 138 have Hoarseness or changing voice. Find out below who they are, when they have Hoarseness or changing voice and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Warfarin sodium has active ingredients of warfarin sodium. It is often used in blood clots. (latest outcomes from Warfarin sodium 54,003 users)
Hoarseness or changing voice has been reported by people with asthma, chronic obstructive pulmonary disease, high blood pressure, rheumatoid arthritis, osteoporosis (latest reports from 26,058 Hoarseness or changing voice patients).
On Oct, 19, 2016
48,161 people reported to have side effects when taking Warfarin Sodium.
Among them, 138 people (0.29%) have Hoarseness Or Changing Voice
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I am 62 and I aquired Cauda Equina Syndrome just over one year now! This is the hardest physical/mental disability I have ever encountered. The "Saddle Areas" and "Right Leg Numbness" remain.....and I have just been informed that I will never "Improve!" I am embarrassed to go out in Public such as Restaurants, as I have little control over my embarrassing passing of body gas and/or evacuating my bowel without warning. I wear Mens Security Plastic Underwear in hopes that if an "Accident" happens......I hopefully can contain it and not soil my outer wear. I wear only loose fitting "Sweat Pants" as outerwear due to my condition. Since I am virtually "Paralyzed" in the Equina Area (?) I often must use a Cathedar to assist me, and I have quickly learned that "Wipees" are my best friend! I am a very humorous individual, but I cannot find humor in my condition as No One in my area of SW Arizona has really a clue on how to assist me or give me some advice to make my life improve?
I Have had PMR now for about 15 months and am on prednisone for it. I noticed about 2 months ago that I couldn't sing like I used to. I had lost my range. I now am getting quite hoarse. It is progressively worsening. Does anyone know of a cure for this? Would going back up on the dose of prednisone help? I am looking for an ENT who has experience with rheumatologic disorders, such as PMR.
I am 60 years old and have Primary Progressive M.S. for 10 years. Have been taking Ampyra for 20 months. Had 1 paralyzed vocal chord after 13 months. Had second paralyzed vocal chord at 20 months. Stopped taking Ampyra. Did not know there was a risk of losing voice taking Ampyra till very ...
I need help. Has anyone had this surgery done ? This is the third time my voice is very hoarse and need to get surgery done again to remove them. It's a virus I'm told and can keep coming back. They come back after only three months after surgery. I am very anxious and scared. I need to talk ...
I am 62 and I aquired Cauda Equina Syndrome just over one year now! This is the hardest physical/mental disability I have ever encountered. The "Saddle Areas" and "Right Leg Numbness" remain.....and I have just been informed that I will never "Improve!" I am embarrassed to go out in Public ...
I would be pleased to join a support group and value your contribution. My Name is Pam I am sure warfarin is causing my hair to fall out I would .like to change to another blood thinner. I did take another initially but unfortunately it became too expensive. It was a name something like ...
I am an 81 year old European male. I have been on Warfarin for many years for atrial fibrillation and blood pressure. I understand that our local water supply is fluoridated. My hippocampus is thin but does not appear to be deteriorating, and my memory, logic and reasoning have proved to be ...
I Have had PMR now for about 15 months and am on prednisone for it. I noticed about 2 months ago that I couldn't sing like I used to. I had lost my range. I now am getting quite hoarse. It is progressively worsening. Does anyone know of a cure for this? Would going back up on the dose ...
Hi everyone, I took Levofloxacin (Levaquin) about two years ago (Oct. 2014) and have recovered from most of the very unpleasant side-effects. But my voice still keeps getting hoarse and my voice cords and larynx hurt almost every day (itching kind of pain, sometimes stinging), which makes ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.